Open Access
April 2012 Convolution operators in A−∞ for convex domains
Alexander V. Abanin, Ryuichi Ishimura, Le Hai Khoi
Author Affiliations +
Ark. Mat. 50(1): 1-22 (April 2012). DOI: 10.1007/s11512-011-0146-4


We consider the convolution operators in spaces of functions which are holomorphic in a bounded convex domain in ℂn and have a polynomial growth near its boundary. A characterization of the surjectivity of such operators on the class of all domains is given in terms of low bounds of the Laplace transformation of analytic functionals defining the operators.


Download Citation

Alexander V. Abanin. Ryuichi Ishimura. Le Hai Khoi. "Convolution operators in A−∞ for convex domains." Ark. Mat. 50 (1) 1 - 22, April 2012.


Received: 14 December 2009; Revised: 23 February 2011; Published: April 2012
First available in Project Euclid: 31 January 2017

zbMATH: 1254.32009
MathSciNet: MR2890341
Digital Object Identifier: 10.1007/s11512-011-0146-4

Rights: 2011 © Institut Mittag-Leffler

Vol.50 • No. 1 • April 2012
Back to Top